
Fast Cold Tablet
Manufacturer
Panchpedh Pharma Pvt Ltd
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Fast Cold Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Fast Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes. However, it is important to note that Fast Cold Tablet may not cure the underlying cause of the cold, but it can help alleviate the symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fast Cold Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Fast Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Along with taking Fast Cold Tablet, do the following simple tips at home to get relief: steam inhalation, gargling with warm saltwater, apply vapor rubs on chest and back if needed, take enough rest, take warm food and fluid only, ensure adequate fluid intake, and advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcases, etc.
Related Medicines

Coldaid + Tablet

Alexflu Cold Tablet

Cozitus Tablet

Acuflu Tablet

Greno Cold Tablet

Coldmax Tablet

Kaisryl Tablet

Kincold Tablet

Ex Cold Tablet
